# SDR AALA202504284966

- Difficulty date: March 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE BORE LH PYLON MEASURE CORROSION ARE L=13.606 INCH W=1.348 INCH D=0.008 INCH.  MAINTENANCE REPLACED LOWER SPIGOT FITTING RECEPTACLE LOC. BETWEEN STA 6793/RIB 4 AND STA 7063/RIB 5 ON LH  PYLON IAW A319 SRM 54-51-12-300-001; AMM 54-51-41-000-001-A AND AMM 54-51-41-400-001-A.
